RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Ugrinovskii, V A

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:85
Abstract pages:428
Full texts:182
References:23
Candidate of physico-mathematical sciences

http://www.mathnet.ru/eng/person62186
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:ugrinovskii.valery-a
https://mathscinet.ams.org/mathscinet/MRAuthorID/244716

Publications in Math-Net.Ru
2006
1. P. V. Pakshin, V. A. Ugrinovskii, “Stochastic problems of absolute stability”, Avtomat. i Telemekh., 2006, 11,  122–158  mathnet  mathscinet  zmath  elib; Autom. Remote Control, 67:11 (2006), 1811–1846  elib  scopus
1996
2. V. A. Ugrinovskii, “On the Robust Stability of Linear Difference Models with Stochastically Time – Varying Parameters”, Avtomat. i Telemekh., 1996, 2,  108–117  mathnet  mathscinet  zmath; Autom. Remote Control, 57:2 (1996), 240–247
1994
3. V. A. Ugrinovskiĭ, “Robustness of linear systems with randomly time-varying parameters”, Avtomat. i Telemekh., 1994, 4,  90–99  mathnet  mathscinet  zmath; Autom. Remote Control, 55:4 (1994), 532–540
1987
4. V. A. Ugrinovskiĭ, “A stochastic analogue of the frequency theorem”, Izv. Vyssh. Uchebn. Zaved. Mat., 1987, 10,  37–43  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 31:10 (1987), 47–55

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020